# SDR AWXA200500421

- Difficulty date: March 12, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654795710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR CUTOUT SILL WEB CLOSE OUT "U" CHANNEL BETWEEN BS 794 AND BS 847, AT RBL 28.  MAINTENANCE REMOVED CORRODED "U" CHANNEL FROM BS 794 TO BS 847, AT RBL 28; FABRICATED A NEW REPLACEMENT SECTION OF CHANNEL PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
